# SDR 2005UALA00246

- Difficulty date: March 14, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 49,001 hours, 26,264 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER FRAME LT SIDE STA 178 HAS LOW EDGE DISTANCE.  FABRICATED AND INSTALLED A REPAIR CHORD SPLICE ANGLE, PICKING UP AN ADDITIONAL FASTENER LOCATION.
